# SDR DALA2022111607391

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3305, CORROSION FLOOR BEAM LOCATED Y1456 FR35 TO FR36 IN PASSENGER CABIN (SSI 532134-01-2). CORRECTIVE ACTION: REPLACED FLOOR BEAM LOCATED Y1456 FR35 TO FR36 IN PASSENGER CABIN (SSI 532134) AS PER A330 SRM 51-42-11-801 AND A330 SRM 51-72-11-911 AND DWG F53276401. LP 2498289
